ITP OpenIR  > 理论物理所SCI论文
THE NUMBER OF PERIODS IN ONE-DIMENSIONAL GAP MAP AND LORENZ-LIKE MAP
XIE, FG; HAO, BL; XIE, FG , BEIJING NORMAL UNIV,DEPT PHYS,BEIJING 100875,PEOPLES R CHINA.
1995
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号23期号:2页码:175-180
摘要The problem of counting the number of periods in one-dimensional maps is extended to two discontinuous maps, the gap map and the Lorenz-like map. The numbers of periods in the gap map and the Lorenz-like map are given by 4F(2)(n) and 2C(2)(n), respectively, where F-2(n) and C-2(n) are the number of periodic sequences, invariant under group C-n X S-2 and C-n, respectively.
部门归属ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
关键词Symbolic Dynamics Chaos
学科领域Physics
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11783
专题理论物理所SCI论文
通讯作者XIE, FG , BEIJING NORMAL UNIV,DEPT PHYS,BEIJING 100875,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
XIE, FG,HAO, BL,XIE, FG , BEIJING NORMAL UNIV,DEPT PHYS,BEIJING 100875,PEOPLES R CHINA.. THE NUMBER OF PERIODS IN ONE-DIMENSIONAL GAP MAP AND LORENZ-LIKE MAP[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1995,23(2):175-180.
APA XIE, FG,HAO, BL,&XIE, FG , BEIJING NORMAL UNIV,DEPT PHYS,BEIJING 100875,PEOPLES R CHINA..(1995).THE NUMBER OF PERIODS IN ONE-DIMENSIONAL GAP MAP AND LORENZ-LIKE MAP.COMMUNICATIONS IN THEORETICAL PHYSICS,23(2),175-180.
MLA XIE, FG,et al."THE NUMBER OF PERIODS IN ONE-DIMENSIONAL GAP MAP AND LORENZ-LIKE MAP".COMMUNICATIONS IN THEORETICAL PHYSICS 23.2(1995):175-180.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
THE NUMBER OF PERIOD(246KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[XIE, FG]的文章
[HAO, BL]的文章
[XIE, FG , BEIJING NORMAL UNIV,DEPT PHYS,BEIJING 100875,PEOPLES R CHINA.]的文章
百度学术
百度学术中相似的文章
[XIE, FG]的文章
[HAO, BL]的文章
[XIE, FG , BEIJING NORMAL UNIV,DEPT PHYS,BEIJING 100875,PEOPLES R CHINA.]的文章
必应学术
必应学术中相似的文章
[XIE, FG]的文章
[HAO, BL]的文章
[XIE, FG , BEIJING NORMAL UNIV,DEPT PHYS,BEIJING 100875,PEOPLES R CHINA.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。